Alert archive / Ohio / Small Craft Advisories in 2018
Small Craft Advisory 6, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 21, 2018, 10:16 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2018, 10:16 AM EDT (14:16 UTC)
- Expired
- Mar 21, 2018, 4:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
493 WHUS71 KCLE 211416 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1016 AM EDT Wed Mar 21 2018 LEZ142-143-212000- /O.EXP.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/ /O.NEW.KCLE.SC.Y.0006.180321T1416Z-180321T2000Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 1016 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 4 PM EDT this afternoon. * WINDS...Northeast 15 to 25 knots becoming north. * WAVES...4 to 7 feet subsiding to 3 to 5 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ144>149-212000- /O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1016 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...Northeast 15 to 25 knots becoming north. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
1 follow-up statement
619 WHUS71 KCLE 212004 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 404 PM EDT Wed Mar 21 2018 LEZ144>149-220415- /O.EXP.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/ /O.NEW.KCLE.SC.Y.0007.180321T2004Z-180322T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 404 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 4 AM EDT Thursday. * WINDS...North 15 to 20 knots decreasing to 10 to 15 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142-143-212115- /O.EXP.KCLE.SC.Y.0006.000000T0000Z-180321T2000Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 404 PM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves will continue to slowly decrease this evening on the western basin of Lake Erie. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 9:41 AM EDT, 35 minutes earlier.
Area forecast discussion, Mar 21, 9:41 AM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
941 AM EDT Wed Mar 21 2018
.SYNOPSIS...
Low pressure over the Ohio Valley will become absorbed into low
pressure over the Mid-Atlantic region today. High pressure over
the Middle Mississippi Valley will move slowly northeast into
the central Great Lakes region by Friday night. Low pressure is
expected to move east across the Middle Mississippi Valley
Friday night and then southeast into the Tennessee Valley by
Saturday night. A ridge of high pressure will build southeast
over the weekend into the local area.
&&
.NEAR TERM /THROUGH THURSDAY/...
No changes with this mid morning update. Previous discussion...
The latest look at the current radar shows radar returns
beginning to gradually fade with time as drier air tries to push
into the northern portions of the low pressure system. Water
vapor imagery shows some enhancement aloft as plume from
convection over the Carolinas lifts back northwest into the
northern half of the low pressure system. The surface low is
beginning to fill with time as it gradually becomes absorbed in
the Mid-Atlantic low pressure system. The trend expected is for
the low to gradually weaken and snowfall rates to slowly
diminish during the morning hours. So far, light snow
accumulations have occurred. Road surface temperatures have
cooled down to around 30.9 degrees F and this is allowing the
snow to accumulate. The heaviest band of snow is over northern
Ohio and affecting the Cleveland airport where visibilities have
been reduced to around a mile at times. This band is shrinking
like the rest of the radar returns. This is in line with the
latest model projections. The HRRR model indicates a gradual
decline in aerial coverage of the snowfall. Deformation zone
over northern Ohio was expected to reach a peak at 06Z this
morning and then will quickly weaken over next couple hours. Due
to the limited snow amounts already fallen and lack of
additional accumulations, we decided to go ahead and drop the
Winter Weather Advisory that is in effect.
Winds have been quite gusty overnight but they are expected to
gradually weaken through the day as the gradient between the
weakening low pressure system and high pressure to the north
weakens.
A cold pool of air will slide southeast across the area slowly
over the next 36 hours. This will aid in keeping temperatures on
the cool side today through Thursday. Coldest air should arrive
by Thursday night. Will trend temperatures cooler tonight as
clearing tries to push into the area. Coldest air should affect
mainly the eastern half of the forecast area today and Thursday.
Looking at highs in the lower 40s west both days due to better
chance of some sun. High sun angle will help boost temperatures
in the west.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The Wednesday night though Friday period will be quiet as high
pressure tries to build in from the north. Those wanting warmer
weather are going to have to wait a while longer as temperatures
will remain unseasonably cool. Highs both Thursday and Friday will
struggle to reach 40 degrees. Normal highs are now in the upper
40s. The models are continuing to trend further south with the low
for the start of the weekend. The latest GFS and ECMWF both have
the surface low crossing the Tennessee Valley Saturday and Saturday
night. The precip shield from this storm may clip the southern end
of the area. Have trimmed precip chances back in the north but will
maintain chance wording in the far south. Right now it looks any
precip that forms during the daylight hours Saturday will be in the
form of rain. A possible switch to snow could occur Saturday night
before the precip quickly ends. Overall have not made any
significant changes to the forecast.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
By daybreak Sunday the weather will be quiet again. Weak upper
ridging is expected on Sunday. Sunday will remain cool but a
return to southerly flow Monday could actually push temperatures
back to near normal. The warm air advection will bring chances
for rain showers to the area Monday and Tuesday. Best chances
will be at the western end of the area. Temperatures will
probably make 50 degrees by Tuesday.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
Low pressure will gradually shift off to the east and take the
snow with it. Expecting snow accumulations of an additional one
inch mainly over the eastern portions of the forecast area.
Latest radar imagery shows the snow is gradually shrinking with
time and will continue to do so through the morning. Ceilings
and visibilites will improve during the morning hours to VFR
with the departure of the low pressure system. VFR expected this
afternoon into tonight. Winds will gradually diminish through
the day today as gradient between the low and high pressure to
the north weakens.
.Outlook...VFR.
&&
.MARINE...
Winds on the lake continue to slowly diminish. Water levels have
not been reaching coastal flood warning criteria and may be able to
let that go with the new package. Will wait to the last minute
before deciding. Small craft headlines look fine as is. Northeast
flow will become north by the end of the day with the flow
eventually becoming NW on Thursday. Speeds tonight through Thursday
will mainly be in the 10 to 20 knot range. Light northerly flow
will continue through Friday with easterly flow developing Saturday
ahead of the next low pressure system. This system will pass well
to the south of the lake Saturday night. Easterly flow will
continue through Sunday. More small crafts may be needed with the
weekend storm.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for
LEZ144>149.
Small Craft Advisory until 10 AM EDT this morning for LEZ142-
143.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy/Oudeman
SHORT TERM...Kubina
LONG TERM...Kubina
AVIATION...Lombardy
MARINE...KubinaHazardous weather outlook, Mar 21, 3:20 AM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 320 AM EDT Wed Mar 21 2018 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-220730- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 320 AM EDT Wed Mar 21 2018 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 21, 6:09 AM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
609 AM EDT WED MAR 21 2018
OHZ010-011-020-021-211130-
Summit OH-Medina OH-Lorain OH-Cuyahoga OH-
609 AM EDT WED MAR 21 2018
...an intense snow squall will affect southern Cuyahoga...central
Medina...northern Summit and Lorain Counties Until 730 AM EDT...
At 606 AM EDT, radar indicated an intense snow squall from near
Grafton stretching east to Strongsville and Broadview Heights. This
squall was moving south around 10 mph. This squall will drift south
into northern Medina and northern Summit Counties by 7 am. A quick
inch of snow is possible as this squall moves through.
HAZARDS INCLUDE...
Visibility rapidly dropping to less than a quarter of a mile...
Locations impacted include...
Akron, Elyria, Medina, Parma, Cuyahoga Falls, Strongsville,
Brunswick, North Royalton, North Ridgeville, Solon, Hudson,
Twinsburg, Streetsboro, Amherst, Macedonia, Grafton, Wellington,
Stow, Garfield Heights and Maple Heights.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4138 8233 4138 8185 4141 8163 4140 8139
4120 8139 4108 8189 4107 8232
TIME...MOT...LOC 1006Z 010DEG 7KT 4126 8209
&&
ODOT DMS 301, 305, 306, 316, 317, 318, 325, 327, 614, and 617.
KubinaLocal storm report, Mar 21, 10:00 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EDT WED MAR 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 4 WNW CHESTERVILLE 40.51N 82.76W
03/21/2018 M2.6 INCH MORROW OH COCORAHS
24 HOUR SNOWFALL.
0645 AM SNOW 4 SE MARION 40.53N 83.09W
03/21/2018 M4.0 INCH MARION OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW CONNEAUT LAKESHORE 41.62N 80.29W
03/21/2018 M2.2 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW GALION WATER WORKS 40.72N 82.80W
03/21/2018 M3.3 INCH CRAWFORD OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW MONROE FALLS 41.13N 81.40W
03/21/2018 M4.5 INCH SUMMIT OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW RAVENNA-KIRWAN TAILWATE 41.16N 81.07W
03/21/2018 M3.5 INCH PORTAGE OH GOES
24 HOUR SNOWFALL.
0700 AM SNOW 4 WNW MONTROSE-GHENT 41.18N 81.73W
03/21/2018 M4.5 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 S WARREN 41.20N 80.81W
03/21/2018 M2.7 INCH TRUMBULL OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 1 ESE CUYAHOGA FALLS 41.16N 81.50W
03/21/2018 M2.8 INCH SUMMIT OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW SUGAR BUSH KNOLLS 41.21N 81.35W
03/21/2018 M3.7 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW BERLIN LAKE DAM 41.03N 81.02W
03/21/2018 M4.0 INCH PORTAGE OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 4 NNW FREDERICKTOWN 40.54N 82.56W
03/21/2018 M2.5 INCH KNOX OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW BRUNSWICK 41.25N 81.81W
03/21/2018 M5.3 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW MOSQUITO CREEK LAKE 41.30N 80.77W
03/21/2018 M2.8 INCH TRUMBULL OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW NEWTON FALLS 41.20N 80.97W
03/21/2018 M4.0 INCH TRUMBULL OH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW MEDINA 41.14N 81.85W
03/21/2018 M5.8 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW PA FISH COMMISSION HATC 41.65N 80.43W
03/21/2018 M2.0 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
0730 AM SNOW 1 NNE BUCYRUS 40.82N 82.96W
03/21/2018 M4.0 INCH CRAWFORD OH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW RAVENNA 41.16N 81.23W
03/21/2018 M2.2 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0753 AM SNOW ELYRIA 41.38N 82.10W
03/21/2018 M3.7 INCH LORAIN OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 SE STRONGSVILLE 41.30N 81.82W
03/21/2018 M6.5 INCH CUYAHOGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW HUBBARD 41.16N 80.56W
03/21/2018 M3.5 INCH TRUMBULL OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 5 NNE MOUNT VERNON 40.47N 82.43W
03/21/2018 M2.0 INCH KNOX OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 3 WSW ASHLAND 40.83N 82.38W
03/21/2018 M2.5 INCH ASHLAND OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 6 WSW SPENCER 41.04N 82.21W
03/21/2018 M5.1 INCH ASHLAND OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 S BROOKLYN 41.41N 81.74W
03/21/2018 M4.7 INCH CUYAHOGA OH COCORAHS
24 HOUR SNOWFALL.
0830 AM SNOW MANTUA 41.29N 81.23W
03/21/2018 M4.0 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0955 AM SNOW ALLIANCE 40.86N 81.12W
03/21/2018 M2.0 INCH STARK OH SNOW SPOTTER
12 HOUR SNOWFALL.
0955 AM SNOW CLE-OLD BROOKLYN 41.43N 81.71W
03/21/2018 M4.0 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0956 AM SNOW CUYAHOGA FALLS 41.14N 81.50W
03/21/2018 M4.1 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0956 AM SNOW DALTON 40.80N 81.70W
03/21/2018 M3.0 INCH WAYNE OH SNOW SPOTTER
12 HOUR SNOWFALL.
0957 AM SNOW CHAGRIN FALLS 41.43N 81.41W
03/21/2018 M4.1 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0957 AM SNOW TWINSBURG 41.35N 81.45W
03/21/2018 M3.2 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0957 AM SNOW NORTH ROYALTON 41.28N 81.78W
03/21/2018 M5.7 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0958 AM SNOW ANDOVER 41.60N 80.55W
03/21/2018 M2.0 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0958 AM SNOW TALLMADGE 41.12N 81.44W
03/21/2018 M2.8 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0959 AM SNOW MASSILLON/PERRY TWP 40.79N 81.45W
03/21/2018 M2.0 INCH STARK OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
LWLocal storm report, Mar 21, 10:06 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT WED MAR 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM SNOW CLINTON 40.97N 81.62W
03/21/2018 M2.5 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
1002 AM SNOW SAGAMORE HILLS 41.30N 81.56W
03/21/2018 M5.3 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
1003 AM SNOW EAST CANTON 40.76N 81.23W
03/21/2018 M2.5 INCH STARK OH SNOW SPOTTER
12 HOUR SNOWFALL.
1003 AM SNOW KIPTON 41.24N 82.21W
03/21/2018 M5.5 INCH LORAIN OH SNOW SPOTTER
12 HOUR SNOWFALL.
1004 AM SNOW WAYNESBURG 40.70N 81.29W
03/21/2018 M2.6 INCH STARK OH SNOW SPOTTER
12 HOUR SNOWFALL.
1004 AM SNOW ELYRIA 41.29N 82.16W
03/21/2018 M3.7 INCH LORAIN OH SNOW SPOTTER
12 HOUR SNOWFALL.
1005 AM SNOW NEW RIEGEL 41.05N 83.31W
03/21/2018 M2.0 INCH SENECA OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
LWLocal storm report, Mar 21, 10:15 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 AM EDT WED MAR 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM SNOW FAIRLAWN 41.12N 81.63W
03/21/2018 M4.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
1008 AM SNOW JACKSON TWP 40.86N 81.47W
03/21/2018 M3.2 INCH STARK OH SNOW SPOTTER
12 HOUR SNOWFALL.
1009 AM SNOW GARFIELD HTS 41.41N 81.59W
03/21/2018 M5.0 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
1009 AM SNOW AKRON W SIDE 41.12N 81.61W
03/21/2018 M3.4 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
1010 AM SNOW BOARDMAN SE 41.03N 80.62W
03/21/2018 M2.0 INCH MAHONING OH SNOW SPOTTER
12 HOUR SNOWFALL.
1012 AM SNOW BRUNSWICK 41.25N 81.81W
03/21/2018 M5.3 INCH MEDINA OH SNOW SPOTTER
12 HOUR SNOWFALL.
1012 AM SNOW NEW WASHINGTON 5S 40.90N 82.82W
03/21/2018 M5.0 INCH CRAWFORD OH SNOW SPOTTER
12 HOUR SNOWFALL.
1013 AM SNOW BATH TWP 41.20N 81.63W
03/21/2018 M4.2 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
1013 AM SNOW NEW LONDON 3NW 41.11N 82.54W
03/21/2018 M6.3 INCH HURON OH SNOW SPOTTER
12 HOUR SNOWFALL.
1014 AM SNOW DOYLESTOWN 40.99N 81.65W
03/21/2018 M4.5 INCH WAYNE OH SNOW SPOTTER
12 HOUR SNOWFALL.
1014 AM SNOW BEDFORD HTS 41.41N 81.50W
03/21/2018 M4.9 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
1015 AM SNOW GALION 40.73N 82.81W
03/21/2018 M5.0 INCH CRAWFORD OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
LWThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 6:09 AM EDT | Special Weather Statement | CLE | Medina | 81 min |
| Mar 21, 4:04 PM EDT | Small Craft Advisory | CLE | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.